MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK LOGIC; LOGIC CC FEMORAL SIZE 4, RIGHT

EXACTECH, INC. OPTETRAK LOGIC; LOGIC CC FEMORAL SIZE 4, RIGHT
Model Number 02-010-06-0340
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/13/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.Concomitant devices: tibial insert cn: 02-012-65-4015, sn: unk); tibial tray (cn: 02-012-45-4030, sn: unk).
 
Event or Problem Description
As reported by the exactech knee replacement study, approximately 3.5 years postop implantation, this (b)(6) y/o male patient, who weighs (b)(6) lbs., was revised due to ¿failed right tka, aseptic loosening¿.No other information available.Treatment is noted as resolved.The event is definitely related to the device and unlikely related to the procedure.This event report was received through clinical data collection activities.
 
Additional Manufacturer Narrative
It has been determined during the investigation that the patient has been deleted from the study database.This was reported in error.This case can close as a non-complaint.

Brand Name
OPTETRAK LOGIC
Common Device Name
LOGIC CC FEMORAL SIZE 4, RIGHT
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key9775498
Report Number1038671-2020-00236
Device Sequence Number1431886
Product Code JWH
UDI-Device Identifier10885862265722
UDI-Public10885862265722
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K150890
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Model Number02-010-06-0340
Device Catalogue Number02-010-06-0340
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/25/2020
Supplement Date Received by Manufacturer03/09/2020
Initial Report FDA Received Date03/02/2020
Supplement Report FDA Received Date03/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR